Osaka Journal of Mathematics

Correction to: ``On a generalization of the Wilcoxon test for censored data''

Nariaki Sugiura

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 2, Number 1 (1965), 283.

Dates
First available in Project Euclid: 18 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200691236

Mathematical Reviews number (MathSciNet)
MR0181064

Subjects
Primary: 62.70

Citation

Sugiura, Nariaki. Correction to: ``On a generalization of the Wilcoxon test for censored data''. Osaka J. Math. 2 (1965), no. 1, 283. https://projecteuclid.org/euclid.ojm/1200691236


Export citation

See also

  • Original Paper: Nariaki Sugiura. On a generalization of the Wilcoxon test for censored data. Osaka Math. J., Volume 15, Number 2, (1963), 257--268.